Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » question about bcp

 - UBBFriend: Email this page to someone!    
Author Topic: question about bcp
jeje23
Neophyte
Member # 95574

Icon 1 posted      Profile for jeje23     Send New Private Message       Edit/Delete Post 
so i take my birth control pill everyday on time and i am not on any medications that might decrease its ineffectiveness. i had intercourse for the first time in 3 1/2 months a few days later i noticed very light slightly brownish discharge that i only saw one time when i went to the bathroom..2 days later i saw the tiniest looking smidgen if that of a pinky discharge...i mean i would have not noticed if i wasnt looking because i was just nervous about the discharge from a few days before...does this mean my pill isnt working?! i have not missed it or anything but i am nervous!
Posts: 24 | From: USA | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
HI jeje23,

Spotting can be a side effect of taking the pill, but it doesn't indicate that the pill isn't working.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
jeje23
Neophyte
Member # 95574

Icon 1 posted      Profile for jeje23     Send New Private Message       Edit/Delete Post 
I had intercourse last night..should I take plan b or something?
Posts: 24 | From: USA | Registered: Apr 2012  |  IP: Logged | Report this post to a Moderator
Robin Lee
Volunteer Assistant Director
Member # 90293

Icon 1 posted      Profile for Robin Lee     Send New Private Message       Edit/Delete Post 
If you've been taking your pills consistently (haven't missed any) Plan B isn't going to give you any more protection than you already have.

Again, the spotting, all by itself, is not an indication that the pill isn't doing its job as a contraceptive.

--------------------
Robin

Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3